RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1804–1814 (Mi de2891)  

Partial Differential Equations

The uniqueness of the classical (in the sense of V. A. Il'in) solution of the mixed problem for a hyperbolic equation with time-dependent coefficients

V. M. Govorov

Moscow Engineering Physics Institute

Full text: PDF file (985 kB)

Bibliographic databases:
UDC: 517.946
Received: 09.06.1975

Citation: V. M. Govorov, “The uniqueness of the classical (in the sense of V. A. Il'in) solution of the mixed problem for a hyperbolic equation with time-dependent coefficients”, Differ. Uravn., 12:10 (1976), 1804–1814

Citation in format AMSBIB
\Bibitem{Gov76}
\by V.~M.~Govorov
\paper The uniqueness of the classical (in the sense of V.\,A.~Il'in) solution of the mixed problem for a hyperbolic equation with time-dependent coefficients
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1804--1814
\mathnet{http://mi.mathnet.ru/de2891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442489}
\zmath{https://zbmath.org/?q=an:0336.35062}


Linking options:
  • http://mi.mathnet.ru/eng/de2891
  • http://mi.mathnet.ru/eng/de/v12/i10/p1804

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019